Integral inequalities similar to Gronwall inequality
MetadataShow full metadata
In the present paper, we establish some nonlinear integral inequalities for functions of one variable, with a further generalization functions with n independent variables. We apply our results to a system of nonlinear differential equations for functions of one variable and to the nonlinear hyperbolic partial integrodifferential equation in n-independent variables. These results extend the Gronwall type inequalities obtained by Pachpatte  and Oguntuase .
CitationDenche, M., & Khellaf, H. (2007). Integral inequalities similar to Gronwall inequality. Electronic Journal of Differential Equations, 2007(176), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.